HI, I have been haunting this site and others like it,but havent posted in years,Because you guys werent like me,i keep seeing people trying to dicth a habit of 15 norco a day, or 80 gm of oxy and you were in such hurt- it terrfed me because i was taking 900 plus mg of oxy( 30 30mg tabs&)somedays or going throuugt 50 8mg dildid in 24 hours-noy even adding all the fentyal patches, AND YOU WERE ALL IN AGONY HOW,WHAT could i do.then last week i got busted by on of my doctors (new law in NY if you fill a controlled substance from 5 different doctors in a 30 day period,they will ALL get a letter telling them so)as of April 2007 Getting busted face to face sucks-and they all cut me off cold turkey-nice,you would think they could be more humane and i sure that they are not allowed to just not deed with you ,,,but it doesnt matter any way I went and got started on thesuboxone everything is GREAT!!!! nowithdrawls!!! a little sence of electricty playing on my skin very mild but i think that might just be energy- i havent had it in so long.its been 5 days-i wake refreashed have no trouble deeling with the kids,in fact i have patanice (which is remarkable in its own thing) IBEGGG everyone to try it, I batted back the idea of why switch one drug for another and the real reason is FEAR i dont have to wonder if i can get it.where i can get it,no more doctor shopping ,one doc who gets addiction is not a choice (Geee I want to be a addict when I grow up)i finally feee freee. love and hope to every one laura
Laura thanks again for being concerned. I too, was taking about 1000mgs of OXy's a day....the w/d was dreadfull...The sub will help u but be careful as it is also addictive...u have to be weaned off...Good luck to you..
My husband had back surgery, theu put him on a Fentyal patch 50mg,norco 2 tabs every 6 hours, Flexril every 8 hours and oxycotin 30 every 8 hours. The script for the Oxycotin was written wrong when I brought him home from the hospital so we decide to see if we could do without it, and we did. He thinking was so impaired and we talked to the doctor about getting him off the Fentyal so he gave me 25 mg patches and 12.5 patches,I am trying to reduce his dose but 5 to 6 hours after I change the patch, he gets extremely depressed aches all very, sick to his stomach with extreme cramping and sweating but freezing. What can I do, I am trying to work and take care of him. Is it best to go cold turkey, any suggestions? Liz
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.